American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 199 found      Go to page: 1 2 3 4 > >>

[1] Pierre Vanhove. The physics and the mixed Hodge structure of Feynman integrals. Proceedings of Symposia in Pure Mathematics 88 161-194.
Book volume table of contents   
View Article: PDF

[2] Pavel Exner. Momentum operators on graphs. Proceedings of Symposia in Pure Mathematics 87 105-118.
Book volume table of contents   
View Article: PDF

[3] Jérôme Ducoat. Generalized rank weights: A duality statement. Contemporary Mathematics 632 (2015) 101-109.
Book volume table of contents   
View Article: PDF

[4] Sergey Abrahamyan and Melsik Kyureghyan. New recursive construction of normal polynomials over finite fields. Contemporary Mathematics 632 (2015) 1-10.
Book volume table of contents   
View Article: PDF

[5] C. R. E. Raja. Liouville property on $G$-spaces. Contemporary Mathematics 631 (2015) 21-31.
Book volume table of contents   
View Article: PDF

[6] Pham Huu Tiep. Real ordinary characters and real Brauer characters. Trans. Amer. Math. Soc. 367 (2015) 1273-1312.
Abstract, references, and article information   
View Article: PDF

[7] Jon F. Carlson and Srikanth B. Iyengar. Thick subcategories of the bounded derived category of a finite group. Trans. Amer. Math. Soc. 367 (2015) 2703-2717.
Abstract, references, and article information   
View Article: PDF

[8] Frauke M. Bleher. Brauer's generalized decomposition numbers and universal deformation rings. Trans. Amer. Math. Soc. 366 (2014) 6507-6540.
Abstract, references, and article information
View Article: PDF

[9] Aldo Bazan, Paola Loreti and Wladimir Neves. Multi-time systems of conservation laws. Quart. Appl. Math. 72 (2014) 491-511.
Abstract, references, and article information
View Article: PDF

[10] Frauke M. Bleher. Large universal deformation rings. Proc. Amer. Math. Soc. 142 (2014) 3039-3047.
Abstract, references, and article information
View Article: PDF

[11] Daniel Juteau, Carl Mautner and Geordie Williamson. Parity sheaves. J. Amer. Math. Soc. 27 (2014) 1169-1212.
Abstract, references, and article information   
View Article: PDF

[12] Olivier Dudas and Raphaël Rouquier. Coxeter orbits and Brauer trees III. J. Amer. Math. Soc. 27 (2014) 1117-1145.
Abstract, references, and article information   
View Article: PDF

[13] Geordie Williamson. On an analogue of the James conjecture. Represent. Theory 18 (2014) 15-27.
Abstract, references, and article information   
View Article: PDF

[14] Jean-François Biasse. An $L(1/3)$ algorithm for ideal class group and regulator computation in certain number fields. Math. Comp. 83 (2014) 2005-2031.
Abstract, references, and article information   
View Article: PDF

[15] Dobromir T. Dimitrov and Hristo V. Kojouharov. Designing NSFD Methods for Models of Population Interactions. Contemporary Mathematics 618 (2014) 89-111.
Book volume table of contents   
View Article: PDF

[16] Frauke M. Bleher. Universal deformation rings of group representations, with an application of Brauer's generalized decomposition numbers. Contemporary Mathematics 607 (2014) 97-112.
Book volume table of contents
View Article: PDF

[17] Benjamin Sambale. Blocks with central product defect group $D_{2^n}\ast C_{2^m}$. Proc. Amer. Math. Soc. 141 (2013) 4057-4069.
Abstract, references, and article information   
View Article: PDF

[18] Frauke M. Bleher, Ted Chinburg and Bart de Smit. Inverse problems for deformation rings. Trans. Amer. Math. Soc. 365 (2013) 6149-6165.
Abstract, references, and article information
View Article: PDF

[19] Nathan Geer, Jonathan Kujawa and Bertrand Patureau-Mirand. Ambidextrous objects and trace functions for nonsemisimple categories. Proc. Amer. Math. Soc. 141 (2013) 2963-2978.
Abstract, references, and article information   
View Article: PDF

[20] Burkhard Külshammer and Benjamin Sambale. The $2$-blocks of defect $4$. Represent. Theory 17 (2013) 226-236.
Abstract, references, and article information   
View Article: PDF

[21] J. Grbić, S. Theriault and J. Wu. Decompositions of looped co-$H$-spaces. Proc. Amer. Math. Soc. 141 (2013) 1451-1464.
Abstract, references, and article information   
View Article: PDF

[22] Dave Benson and Julia Pevtsova. A realization theorem for modules of constant Jordan type and vector bundles. Trans. Amer. Math. Soc. 364 (2012) 6459-6478.
Abstract, references, and article information
View Article: PDF

[23] Joshua Ballew and Konstantina Trivisa. Suitable weak solutions and low stratification singular limit for a fluid particle interaction model. Quart. Appl. Math. 70 (2012) 469-494.
Abstract, references, and article information
View Article: PDF

[24] Tommaso Ruggeri. Can constitutive relations be represented by non-local equations?. Quart. Appl. Math. 70 (2012) 597-611.
Abstract, references, and article information
View Article: PDF

[25] Meinolf Geck. Remarks on modular representations of finite groups of Lie type in non-defining characteristic. Contemporary Mathematics 565 (2012) 71-80.
Book volume table of contents   
View Article: PDF

[26] Alexander Kleshchev and Vladimir Shchigolev. Modular branching rules for projective representations of symmetric groups and lowering operators for the supergroup $Q(n)$. Memoirs of the AMS 220 (2012)
Book volume table of contents   

[27] Steffen Koenig, Yuming Liu and Guodong Zhou. Transfer maps in Hochschild (co)homology and applications to stable and derived invariants and to the Auslander–Reiten conjecture. Trans. Amer. Math. Soc. 364 (2012) 195-232. MR 2833582.
Abstract, references, and article information   
View Article: PDF

[28] Robert Guralnick and Gunter Malle. Products of conjugacy classes and fixed point spaces. J. Amer. Math. Soc. 25 (2012) 77-121. MR 2833479.
Abstract, references, and article information   
View Article: PDF

[29] Eric M. Friedlander and Julia Pevtsova. Constructions for infinitesimal group schemes. Trans. Amer. Math. Soc. 363 (2011) 6007-6061. MR 2817418.
Abstract, references, and article information   
View Article: PDF

[30] Jon F. Carlson, Nadia Mazza and Jacques Thévenaz. Endotrivial modules for $p$-solvable groups. Trans. Amer. Math. Soc. 363 (2011) 4979-4996. MR 2806698.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 199 found      Go to page: 1 2 3 4 > >>